# SDR FDEA201405110978

- Difficulty date: May 11, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,868 hours, 11,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEADED DOUBLER AT XOS 664 FOUND CRACKED DURING OTBD SLAT DRIVE CABLE INSPECTION.  REPAIRED IAW SRM 57-40-02, FIGURE 203, REPAIR 15, REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
